On the Kuramoto-Sivashinsky equation in a disk

Volume 73 / 2000

Vladimir Varlamov Annales Polonici Mathematici 73 (2000), 227-256 DOI: 10.4064/ap-73-3-227-256

Abstract

We consider the first initial-boundary value problem for the 2-D Kuramoto-Sivashinsky equation in a unit disk with homogeneous boundary conditions, periodicity conditions in the angle, and small initial data. Apart from proving the existence and uniqueness of a global in time solution, we construct it in the form of a series in a small parameter present in the initial conditions. In the stable case we also obtain the uniform in space long-time asymptotic expansion of the constructed solution and its asymptotics with respect to the nonlinearity constant. The method can work for other dissipative parabolic equations with dispersion.

Authors

  • Vladimir Varlamov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image